advertisement
Question
Posted by: Rhane | 2004/12/07

Contraception

I just started to use Triphasil again,just before I was due to have my period. I assumed that I would still get my monthly period,but didn't.What I am really concern about is the chances of me falling pregnant. I had sex the day before I start to use the pill again. Is it then possible to fall pregnant????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, you could have fallen pregnant before you restarted the Pill. Check a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement